# SDR CALA2023010200009

- Difficulty date: January 1, 2023
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 35,241 hours, 3,439 cycles
- Engine: GENX1B76
- Engine time: 17,910 hours, 1,827 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: J1438P908
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

ENG OIL SYS R ENGINE OIL PRESSURE IS LOW INDICATING PROBLEM WITH ENGINE OIL PUMP.   ELECTRONIC ENGINE CONTR OL CHAN-B (RT ENG) CREW MENTIONS ENGINE SHUTDOWN WHEN ENGINE AT 3 PSI. ENSURE WINDMILL INSPECTION PERFORMED IAW AMM,  LEAK CONFIRMED AT FWD FACE ACCESSORY GEARBOX OIL NOZZLE PACKING. ENGINE TEST, DRY-MOTOR, LEAK TEST CARRIED OUT.  LEAK CONFIRMED AT FWD FACE ACCY GEARBOX OIL NOZZLE PACKING IAW 72-64-00-03, ENG AGB ASSY-HOUSING, OIL NOZZLES, AND CONNECTING PIN (ACCESSORYGEARBOX ONLY). ENGINE RUN AND LEAKED CHECKED AS PER AMM 71-00-00-12A-364A-A NIL LEAKS FOUND.  REPLACED AGB OIL NOZZLE 038D2 IAW MANUAL GEK112851 - REV 36, 10/31/2022EM  72-64-00 ACCESSORY GEARBOX ASSEMBLY - DISASSEMBLY. OIL SERVICED TO FULL.
